For the past 6 months or so I have suffered from random nosebleeds from my right nostril. They aren't too serious but I had never had them before. Within the last few weeks I have started noticing random bruising all across my legs, some faint and green and not at all sore to the touch, others sore, black and blue. There is one on my left shin at the moment in the shape of a line about 9 inches long. I have also developed painful lumps, no more than the size of a zit. Some are red and inflammed and some are just white and still lie under the skin. They are also very itchy at times. I have had no medication changed within the past three years or so and have been on the same birth control for nearly three years, I can't think of any reason why this is happening. It's rather uncomfortable at times and horrible to look at!
Im not a doctor but close to one it sounds like to me you have symptoms of leukimia.
If 5, 6, 7, 8, 9 ,10, or all 11 symptoms match i want you to seek immediate medical attention ok. I dont want to scare you.
Malaise (vague feeling of bodily discomfort)
Reduced exercise tolerance
Bone or joint pain
Infection and fever
Abdominal pain or "fullness"
Enlarged spleen, lymph nodes, and liver
Welcome to the MedHelp forum!
What is important is to find the cause of nose bleed—infection, trauma, rhinitis, using blood thinning medications, high blood pressure, bleeding disorders, polyps and growths in nasal cavity. Since you also have bruises, chances of the birth control pills causing it should be looked into, even though you have been on it for 3 years. Deficiency of Vitamin B12, folic acid, or Vit K could also be the cause. They could also be fragile spider veins. The spots could also be petechiae, which are pinpoint-sized red dots under the surface of the skin. They can result from autoimmune disorders, such as lupus or rheumatoid arthritis, bone marrow disorders such as leukemia, inflammation of the veins, as a side effect of certain medications (like birth control pills). If along with spots there is itch, then it could be contact dermatitis due to soap, powder, deo, perfume etc. It could also be herpes, if there is pain. Liver function tests should be carried out to know whether liver is the cause for this.
You need a comprehensive investigation taking all these points in consideration. It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly. Do let me know if there is any thing else you want to know. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.